U.S. doctors online nowAsk doctors free
A female asked:

I've been on 70mg vyvanse and took 5 mg lexapro (escitalopram) for just 3 days, after two days not on it, i had 2 drinks. had a sever blackout, can it be from meds?

1 doctor answer3 doctors weighed in
Dr. David Houghton
Specializes in Internal Medicine & Pediatrics
Seizure?: Both medications have been associated with seizures. Alcohol also increases seizure risk. If your body is prone to seizures, then the combination of these meds and alcohol may trigger them. Urgent consultation with the prescriber is needed.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.